Medical Questions > General Forum Topics > Pharmaceuticals Forum

How long after antibiotics do Side Effects show up?

Taking CEFDINIR 300MG Capsule twice per day for 10 days. I am always worried about side effects from antibiotics. Taking it for my sinus infection. I took my first capsule 3 hours ago.. so my question is since i dont feel any side effects so far. That means i am not going to get any side effects from this antibiotic ? Another way of putting it.. How long after taking antibiotics that you start feeling side effects from it, thats is you get any side effects at all.
thanks,
Topgun
Did you find this post helpful?
|

User Profile
replied November 11th, 2014
Hello and Welcome

I appreciate your concern

Its relative to every person, Some may tolerate the drug well, others not so well, some can even be allergic. Its good that you are tolerating cefdinir well




wishing you best of health

thanks


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.